# SDR TSAA9753165

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND FORWARD CARGO DOOR SCUFF PLATE STRUCTURE CRACKED 2 INCH ON BOTTOM LEFT SIDE AT STATION 450.  REMOVED CRACKED AREA AND REPAIRED IAW SRM 51-40-3, FIGURE 1, AND SRM 51-30-02.  (M)
